CurlTalk (
-   Health-related hair issues (
-   -   birth control fried my curls (

klamurphy 12-07-2011 12:59 PM

birth control fried my curls
I started taking Loestrin FE for my periods and 2 months later my fair is dry, frizzy, poofy and not naturally gorgeous like it always was. I don't know what to do to help it. Should I try some conditioning recipes? should I just wait for it to come back? will it ever return!? My curls are who I am and without them I feel like i've lost myself...

EdenRose 12-08-2011 07:42 AM

i took loestrin and it caused really bad thinning(worsening the thinning i had from pcos). i know i started taking biotin and changed bc pills. it took like two months for i saw any changed back to normal. so give it some time. and try some deep conditioning and just take care of yourself and hair.

scotron80 03-07-2012 08:18 AM

know what you mean..
i know exactly what you're talking about,

my wife had the same problem...

she was really down about it, but what can you do ?

anyway, you are inthe same boat i guess...

take it easy anyway...

great day!!

israel real estate
tel aviv apartments

All times are GMT -6. The time now is 10:51 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Copyright 2011